MAUDE Adverse Event Report: COVIDIEN CONTAINER BIOHAZARD 12GL SHARP; CONTAINER, SHARPS

COVIDIEN CONTAINER BIOHAZARD 12GL SHARP; CONTAINER, SHARPS
Model Number 8935
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it has been discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that there was a crack on the lid and body of the sharps container.
 
Additional Manufacturer Narrative
Section d4: unique identifier (udi) # has been corrected to (b)(4).

Brand Name
CONTAINER BIOHAZARD 12GL SHARP
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9771532
Report Number1424643-2020-00568
Device Sequence Number2488183
Product Code MMK
UDI-Device Identifier30884521022489
UDI-Public30884521022489
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8935
Device Catalogue Number8935
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date02/28/2020
Patient Sequence Number1